Neupro patches & nausea


#1
I have slowly this year increased Neupro patches from 2mg to 4mg to 6mg to now 8mg. Upon each increase I experienced debilitating nausea although this increase to 8mg is the most try'g. I'm taking Domperidone but to no avail bt daren't stop in case I'd be worse without! What puzzles me is that, in my pre-Park'n life a year or so ago, my experience of medications has been that side effects lessen gradually with usage; but with the patches I'll be ok for a day or so then be terribly ill in the morning. It's difficult to even keep down water. To clarify, I increased to 8mg two wks ago, was v.ill for a day 2 dys later, ok for a week, awful for a day, now last 2 mornings miserably sick then gradually improving but fragile for the day. Does anyone recognised this strange pattern?

#2
Hi Eowyn, I have been on neupro fist 2ml then 4ml & this week increased to 6ml this is over 18mth period I am also on azilect & luckily no side effects at all but I am careful with some foods, cheese
especially stilton also citrus fruits.
You don't mention other meds , maybe have a word PD nurse on this site ( if you don't have one) they are very helpful
hope things improve regards Marie :smile:::]

#3
Thanks, Marie. I note you've taken it @a more sedate pace than me. To be fair, I've pushed to increase the dose so I can get some benefit from the med'n. Apart from the anti-nausea med'n Domperidine, I take nothing else. I really want the patches to work rather than go from the agonist to the l-dopa replacement - just because of all the side effects I've read about. Mind you, I can't carry on like this... Do hope you continue so well on the med'n. It's nice to hear it can be done,